# SDR DALA2018011100204

- Difficulty date: January 10, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 54,250 hours, 17,892 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 PAX ENTRY DOOR WON'T ARM. INSPECTED THE DOOR CYCLE ARM & DISARM LEVER,  NO FAULT FOUND.
